# SDR FDEA201311022668

- Difficulty date: November 2, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 77,393 hours, 34,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 35124406402
- Condition: Inoperative
- Location: Slide Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR DISARM LIGHT INOPERATIVE.   REMOVED AND REPLACED R1 DISARMED INDICATOR LIGHT ASSY IAW AMM 20-30-08-2 AND SMP. OPS CHECKED NORMAL.
